Exact vortex solutions of the modified Charney–Petviashvili equation
Doklady Akademii Nauk, Tome 304 (1989) no. 6, pp. 1357-1360
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_6_a19,
author = {V. M. Chemousenko and I. V. Chernenko and S. V. Chernyshenko},
title = {Exact vortex solutions of the modified {Charney{\textendash}Petviashvili} equation},
journal = {Doklady Akademii Nauk},
pages = {1357--1360},
year = {1989},
volume = {304},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_6_a19/}
}
TY - JOUR AU - V. M. Chemousenko AU - I. V. Chernenko AU - S. V. Chernyshenko TI - Exact vortex solutions of the modified Charney–Petviashvili equation JO - Doklady Akademii Nauk PY - 1989 SP - 1357 EP - 1360 VL - 304 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1989_304_6_a19/ LA - ru ID - DAN_1989_304_6_a19 ER -
V. M. Chemousenko; I. V. Chernenko; S. V. Chernyshenko. Exact vortex solutions of the modified Charney–Petviashvili equation. Doklady Akademii Nauk, Tome 304 (1989) no. 6, pp. 1357-1360. http://geodesic.mathdoc.fr/item/DAN_1989_304_6_a19/